MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 BARD SOFT MESH PRE-SHAPED W/ KEYHOLE; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 BARD SOFT MESH PRE-SHAPED W/ KEYHOLE; SURGICAL MESH
Catalog Number 0117015
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Nerve Damage (1979); Pain (1994)
Date of Event 05/20/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-apr-2019) is considered to be a best estimate.This mdr represents bard soft mesh pre-shaped w/ keyhole (device #2).An additional supplemental emdr was submitted to represent the bard pre-shaped with keyhole mesh (device #1).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Per information provided: (b)(6) 2019 ¿ patient was diagnosed with indirect bilateral inguinal hernia, femoral hernia and umbilical hernia thereby underwent open repair with the implant of bard pre-shaped with keyhole mesh (right - device #1) & bard soft mesh pre-shaped w/ keyhole (left - device #2).Per operative notes, ¿on right, a large indirect hernia defect was identified.Floor was reinforced using bard pre-shaped with keyhole mesh (device #1), which secured to symphysis pubis using suture.On left, a small indirect hernia and femoral hernia was noted.A bard soft mesh pre-shaped w/ keyhole (device #2) was secured to pubic tubercle using sutures.An umbilical hernia was repaired using sutures.¿ (b)(6) 2020 ¿ patient was diagnosed with bilateral inguinal pain, recurrent direct right inguinal hernia, recurrent ventral hernia thereby underwent open repair with the implant of bard pre-shaped with keyhole mesh (right - device #3) for right inguinal hernia and bard flat mesh (device #4) for ventral hernia.Per operative notes, ¿on right, a recurrent hernia was noted.The ilioinguinal nerve and genitofemoral nerve encased in scar was amputated.The iliohypogastric nerve was found proximity to previous mesh was divided.A large pre-shaped with keyhole mesh (device #3) was placed and tacked to pubic symphysis.The recurrent ventral hernia was repaired using a bard flat mesh (device #4), which tacked to overlying tissue to abdominal wall circumferentially.In left groin, scar was encountered.Left iliohypogastric nerve and genitofemoral nerve were resected.¿.

Brand Name
BARD SOFT MESH PRE-SHAPED W/ KEYHOLE
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key22749041
Report Number1213643-2025-00740
Device Sequence Number9672522
Product Code FTL
UDI-Device Identifier00801741030925
UDI-Public(01)00801741030925(17)240428(10)HUDR0231
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K052155
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/28/2024
Device Catalogue Number0117015
Device Lot NumberHUDR0231
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2025
Initial Report FDA Received Date08/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/15/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability; Required Intervention;
Patient Age50 YR
Patient SexMale
Patient Weight92 KG